# SDR UIEA2022081000852

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,480 hours, 20,406 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Battery Pack
- Part number: BP573
- Part serial: 26658
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPAT R4 DOOR ABOVE AFT CARGO DOOR( R/R BATTERY POWER SUPPLY IAW 33-51-07 OPS CKS GOOD  )
